Wednesday, Sept. 20, 2023

1:00 PM	Registration	
2:00 – 4:00 PM	Workshops: preregister - \$25	
Workshops or	1. Transformative Redevelopment	Huron
Tour	2. Communication & Engagement	Michigan/Erie
	3. Equitable Engagement	Superior
5:00 PM	Informal Gathering	

Thursday, Sept. 21, 2023

7:45 - 8:30 AM	Registration & Breakfast – 3 rd floor						
8:30 AM	Welcome: Jason Gilman, APA-Wisconsin President – Grand Ballroom						
8:45 – 9:50 AM	Keynote: Renaissance of The Historic King Drive Executive Director, Ray Hill will share the rich history, challenges, and diverse strategies that are creating unprecedented growth in housing and commercial development. - Ray Hill - King Drive BID Executive Director						
Session Types:	Climate	Transformative Redevelopment & Ethics	All Things Transportation	Housing for All or Planning & Municipal Funding	Tours		
10:00 – 10:50 AM: 50 minute sessions or 10:00 – 12:00: Tour	Univercity to Address Climate Change	Mission Driven Placemaking	Safe & Enjoyable Corridors	Grant Funding with Comp Planning	Tour: CONNECT 1 - Wisconsin's BRT Bus will pick		
11:00 – 11:50 AM: 50 minute sessions	Climate Table Equity Tool Kit	Bringing Planning Engagements into the Classroom	Bringing Bikes to All Milwaukeeans	Housing for All: A New Public Health Priority	you outside Main Lobby		
	Learn about recent economic development and revitalization wins of all scales and results of recent visioning and planning throughout the city of Milwaukee – commercial corridors, neighborhoods, and Downtown – to make the city the best it can be for all Milwaukeeans, visitors, and as Wisconsin's largest city. - Lafayette Crump, Milwaukee Commissioner of City Development						
1:45 – 2:35 PM: 50 minute sessions	Climate Action in La Crosse	Connec+ing MKE	Traffic Calming Workshop	Developed with Care			
Break				I			
3:00 – 3:50 PM: 50 minute sessions or 3:00 – 5:00 PM Tour	Finding a Way: Trail Planning	Change your Code, Change your City	Scooters for Every Kind of City	Next Generation Housing Initiative	Tour: Downtown Walking + Transit TOUR <i>Meet in the</i>		
4:10 – 5:00 PM: 50 minute sessions (Ethics session is 60 minutes)	Natural Areas Planning in SE Wis.	Ethics Case of the Year	Playing the Long Game	Diversifying Grant Program	Main Lobby		
5:30 – 7:30 PM	Reception & Awards Presentation The Westin Milwaukee - Grand Ballroom						

Friday, Sept. 22, 2023

7:30- 8:15 AM	APA-WI Annual Meeting								
7:30 8:30 AM	Breakfast								
8:30 – 9:45 AM	Keynote: Changes in the Profession, What's Next? Grand Ballroom								
	Hear from a panel of experienced and young planners, while joining an interactive conversation								
		about how the planning profession has changed and what new approaches are impacting change.							
	- Carolyn Esswein and a Panel of Planners								
Session Types:	Climate or Law	Transformative	All Things	Housing for All	Tours				
		Redevelopment	Transportation or						
			Planning &						
			Municipal Funding						
10:00 - 10:50	Deteriorating	Greener, Healthier	Public-Private	How Not to Talk	Tour:				
AM: 50 minute	Infrastructure &	Schools	Cooperation -	About Housing	Bronzeville - At				
sessions or	Parkland		Strategic Strategies		the				
10:00 - 12:00:	Opportunities				intersection of				
Tour					Community				
11:10 - 12:00	Law	ls Your	Milwaukee Safe	Leveraging GIS	Engagement,				
PM: 50 minute		Community Age	Routes	Zoning to Address	Arts, Culture, &				
sessions (Law		Friendly?		Housing Diversity,	Economic				
session is 60				Density &	Develop				
minutes)				Development	-preregister				

NOTES:

<u>Thursday</u>

Climate Sessions will be in Superior. (3rd floor)

Transformative Redevelopment and Ethics will be in Huron. (3rd floor)

All Things Transportation - Michigan Erie(2nd floor)

Housing for All & Municipal Funding – Ontario (2nd floor)

<u>Friday</u>

Climate & Law – Superior (3rd floor)

Transformative Redevelopment – Huron (3rd floor)

Transportation and Municipal Funding – Michigan/Erie (2nd floor)

Housing for All – Ontario (2nd floor)